ALL libraries (COBIB.SI union bibliographic/catalogue database)
  • Nonlinear problems on the Sierpiński gasket
    Molica Bisci, Giovanni, 1975- ; Repovš, Dušan, 1954- ; Servadei, Raffaella, 1973-
    This paper concerns with a class of elliptic equations on fractal domains depending on a real parameter. Our approach is based on variational methods. More precisely, the existence of at least two ... non-trivial weak (strong) solutions for the treated problem is obtained exploiting a local minimum theorem for differentiable functionals defined on reflexive Banach spaces. A special case of the main result improves a classical application of the Mountain Pass Theorem in the fractal setting, given by Falconer and Hu in [K. J. Falconer, J. Hu, Nonlinear elliptic equations on the Sierpiński gasket, J. Math. Anal. Appl. 240 (1999) 552-573].
    Source: Journal of mathematical analysis and applications. - ISSN 0022-247X (Vol. 452, iss. 2, 2017, str. 883-895)
    Type of material - article, component part ; adult, serious
    Publish date - 2017
    Language - english
    COBISS.SI-ID - 17994841